Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had diarrhoea and tried all medicines. Worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
i havehad diarrhea for a few weeks i have to run to the loo and it is mostly very embarrasing wind i have tried all tablets and am really worried thankyou
Posted Fri, 13 Sep 2013 in Digestion and Bowels
Answered by Dr. Chakravarthy Mazumdar 13 minutes later
Brief Answer:
Empathize you but need more information

Detailed Answer:

Are you not able to hold the bowels once they are filled?
Was the cause for prolonged diarrhoea identified by your doctor?
Did you lose weight or appetite?
Do you have a family history of colitis or colon cancer?
Were you seeing stool or mucus in the stool?

If a 67 year old comes to me with a family history of colitis or if they complain of see stool or/and mucus in the stool I would do a routine stool test and refer to a Gastroenterologist for a Colonoscopy.

If you are worried only about passing wind then it must be expected after few weeks of diarrhoea. You should take probiotics over the counter capsules/ tablets every day for two weeks. Try to avoid milk and see if this situation improves.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor